# SDR 08FDEA01572

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: A5247122600000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR 313 AL AFT OUTBD CORNER IS DELAMINATED.  REPAIRED ACCESS DOOR 313 AL BY REMOVING THE DAMAGED SKIN PLIES & THE PREVIOUS REPAIR.  APPLIED A WET LAYED UP FIBERGLASS REPAIR TO THE INNER & OUTER SURFACES & REFINISHED IAW SRM 51-77-12.
